# SDR IXXA100052S

- Difficulty date: October 2, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 87,961 hours, 23,681 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 255 L33-34l
- Part time: 87,961 hours, 23,681 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, FOUND SKIN CRACKED AT STA 255 BETWEEN LONGERONS 33 AND 34 RT SIDE. INSTALLED INTERIM REPAIR IAW REA D853-60270.
